# SDR P5CA9500843

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT, TIRES 10 AND 12 FAILED, DUE TO SUSPECTED LOCKED WHEEL CONDITION.  CAUSED MATERIAL LOSS WHICH PENETRATED THE INBOARD RIGHT MIDFLAP, CAUSING A HOLE APPROXIMATELY 2.5 INCHES BY 2.5 INCHES.  REPLACED FAILED AND ADJACENT TIRES AND WHEEL ASSEMBLIES.  LOCKED OUT NUMBERS 10 AND 12 BRAKES PER MEL 32-05.  REPAIR MIDFLAP PER SRM 51-40-09.
